# SDR DHL2004873559

- Difficulty date: December 3, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fairing
- Part number: 5651221
- Condition: Cracked
- Location: Mlg Door Frame
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR JAMB FAIRING CRACKED 0.875, XW 3.125 AFTER EXISTING REPAIR (MAJOR REPAIR).  REMOVED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 12-02-04, DWG W90-R12 REV IR DATED 11-18-04 DWG BOEING 5651221.  REMOVED CRACKED FAIRING IAW SRM 51-1-21 PG 1.  FABRICATED NEW FAIRING (AL2024-0-0.040) IAW DWG W90-R12 DWG BOEING 5651221.  HEAT TREATED IAW DACO DPS. 7.00.  PERFORMED ND INSP IAW DC8 NDT SPM PART 08-00-02/07.  CLEANED, TREATED AND PRIMED AREA AND NEW FAIRING IAW SRM 51-1-8B.  INSTALLED NEW FAIRING IAW SRM 51-1-21 PG 1, SRM 51-1-21A PG 1-4.
